MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PLI XLK INS 2.5 15MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA PLI XLK INS 2.5 15MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-02-115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); No Code Available (3191)
Date of Event 09/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for delayed wound closure.Event is serious and is considered moderate.Event is possibly related to both device and procedure.Date of implant: (b)(6) 2020 (insert).Date of event:(b)(6) 2020.(right knee).Treatment: irrigation and debridement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
SIGMA PLI XLK INS 2.5 15MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10653456
Report Number1818910-2020-21828
Device Sequence Number2767115
Product Code JWH
UDI-Device Identifier10603295062455
UDI-Public10603295062455
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1581-02-115
Device Catalogue Number158102115
Device Lot Number8586299
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer11/18/2020
Initial Report FDA Received Date10/08/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 1 40G; PFC*SIGMA C/R NPOR FE RT SZ2.5; SIG MOD TIB TRAY CEM COCR 2.5; SIGMA PLI XLK INS 2.5 15MM; DEPUY CMW 1 40G.; PFC*SIGMA C/R NPOR FE RT SZ2.5.; SIG MOD TIB TRAY CEM COCR 2.5.; SIGMA PLI XLK INS 2.5 15MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight93